# SDR DL72W951980

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2810W
- Make and model: Boeing 727247
- Aircraft serial: 20648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fs 1213
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON B-2 LETTER CHECK, .5 INCH CRACK TORQUE BOX VERTICAL WEB STA 1213 LT ABOVE AFT STAIRS STEPS CLOSE-OUT PANEL.  REPAIRED PER M/M 53-11-0 PG 832.
